Journal of Mathematics of Kyoto University

Note on paracompactness

Hisahiro Tamano

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 1 (1963), 137-143.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524864

Digital Object Identifier
doi:10.1215/kjm/1250524864

Mathematical Reviews number (MathSciNet)
MR162220

Zentralblatt MATH identifier
0141.39902

Citation

Tamano, Hisahiro. Note on paracompactness. J. Math. Kyoto Univ. 3 (1963), no. 1, 137--143. doi:10.1215/kjm/1250524864. https://projecteuclid.org/euclid.kjm/1250524864


Export citation